# SDR DL72W982656

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR 214, 215, 216, 217, 218 AND 219 REPAIRED STA 178 BLKHD AND REPLACED UPPER AND LWR ANGLES PER SRM 53-10-9 FIG 14.  COMPLETED AND FORWARDED DATA RETRIEVAL.
